# SDR SCNA99602

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, A CRACKED DOUBLER WAS FOUND AT BS 1183 PRESSURE WEB AT THE 6 O'CLOCK POSITION ON THE LEFT VERTICAL I BEAM ON THE BOTTOM.  REMOVED AND REPLACED THE VERTICAL STIFFENER.
